Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having abdominal cramps, diarrhoea and blood coming out. Started spotting. What in going on?

Today I woke up having terrible cramps . I was pale and could not go to the bathroom. I did eventually and had diarrhea . twice. later I went to the bathrooom and a small amount of blood came out but I did not have a bowel movement . Later went to pee and i wiped around my anus and brown jelly stuff showed up on the paper. Now I feel better.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Your symptoms are suggestive of invasive diarrhea.
If your symptoms resolve within 24 hours,you need not to worry about it.
If symptoms continue and your body temperature rises,then you need to be treated with an antibiotic like ciprofloxacin.

Since this is a prescription medicine ,I would then suggest you to contact with local doctor.

Hope this answers your query.
Wish you good health.
Answered: Fri, 6 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor